# SDR IPXA2024110727032

- Difficulty date: October 29, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 24,598 hours, 14,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skid
- Condition: Pilot Error
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL STRIKE C/W TAIL SKID INSPECTION PER AMM 05-51-21/001. FOUND EXTENSIVE DAMAGE TO LOWER FUSELAGE FROM FR70 THROUGH FR80. VERIFIED DFDR DATA WAS ROUTED TO APPROPRIATE PERSONEL. REFERENCE WORK PACKAGE NUMBER 13026706 FOR DOCUMENTED FAULT'S REQUIRING REPAIR.
